# SDR DALA13012303118

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 34,477 hours, 18,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL LOCATIONS SEAT EMERGENCY PATH LIGHTS INOPERATIVE.  INSPECTION EMERGENCY LIGHT PATH FOUND LOOSE CONNECTION UNDER ROW 5 SEATS A+B.  RESECURED CONNECTION AS REQUIRED. OPS NORMAL MM33-52.  OK FOR SERVICE.
